Dr. Huaming Zhang

Associate Professor, Computer Science


320 Sparkman Drive
Olin B. King Technology Hall
Room N300I
Huntsville, AL 35899
Campus Map



Dr. Huaming Zhang's Curriculum Vitae

Dr. Huaming Zhang's Personal Website


  • Ph.D., Computer Science and Engineering, State University of New York at Buffalo, 2005
  • M.S., Computer Science and Engineering, State University of New York at Buffalo, 2002
  • M.S., Mathematics, University of Science and Technology, Hefei, China, 1995
  • B.S., Mathematics, Anhui Normal University, Wuhu, China, 1992


  • Algorithm Design
  • Graph Theory

Recent Publications

  • D. B. Acharya and H. Zhang, Community Detection Clustering via Gumbel Softmax, SN Computer Science, Vol. 1, 2020.

  • Y. Li, L. Zou, H. Zhang and D. Zhao, Longest Increasing Subsequence Computation over Streaming Sequence, IEEE Transactions on Knowledge and Data Engineering, Vol. 30 (6), pp. 1036-1049, 2018.

  • H. Zhang and X.-Z. Kong, On k-greedy routing algorithms, Computational Geometry: Theory and Applications 52, 2016.

  • X. He and H. Zhang, On Succinct Convex Greedy Drawing of 3-Connected Plane Graphs, Algorithmica, Vol. 68, pp 531 -544, 2014.

  • W. Zheng, L. Zou, X. Lian, H. Zhang, W. Wang and D. Zhao, SQBC: An efficient subgraph matching method over large and dense graphs. Inf. Sci. 261, pp.116-131 2014.

  • O. Kulkarni and H. Zhang, An optimal greedy routing algorithm for triangulated polygons, Computational Geometry: Theory and Applications, Vol. 46, pp 640-647, 2013.

  • X. He and H. Zhagn, A Simple Routing Algorithm Based on Schnyder Coordinates, Theorectical Computer Science, Vol. 494, pp. 112-121, 2013.

  • H. Zhang and S. Govindaiah, Greedy Routing via Embedding Graphs onto Semi-metric Spaces, Theoretical Computer Science, Vol. 508, pp 26-34, 2013.

  • X. He, J.-J. Wang and H. Zhang, Compact Visibility Representation of 4-Connected Plane Graphs, Theoretical Computer Science, Vol. 447, August, 2012, pp 62-73.

  • S. Sadasivam and H. Zhang, Closed Rectangle-of-Influence Drawings for Irreducible Triangulations, Computational Geometry: Theory and Applications, Vol. 44, pp. 9-19, 2011.